Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have pcos. On metaformin and clomid. Had intercourse. Missing periods and getting white discharge. Concerned

hi.. Am 26 years old. i was diagnosed with pcos and put on metaformin.i ve also taken clomid every month....this month we had sex on 10th- 15th day of my periods are very much regular..its 30 days cycle.. today is my 32nd day but still i didn t get my periods... but i ve no period symptoms like cramps and acne which i normally get everymonth.. but i ve this white discharge sometimes its watery and sometimes its thread like..and my vagina is extremely soft...
Asked On : Thu, 10 May 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello mam, PCOS is a hormonal disease which affects conception at many levels. Ever since your periods are delayed despite of regular cycles previously I would suggest you to do a urine pregnancy test and if negative wait for a week and if u still dont get your periods visit your gynecologist. Take care and all the best.
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor